# SDR CALA2022072001839

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737
- Aircraft serial: 30578
- Aircraft time: 69,230 hours, 25,062 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part number: NA
- Condition: Missing
- Location: Rt Wing Main Fla
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RIGHT WING MAIN INBD T/EDGE FLAP COMPLETELY MISSING SEAL AT OUTBD END LOWER POSITION -- SEE PHOTO PHOTO ADDED INSTALLED NEW SEAL AT OUTBD END LOWER POSITION OF INBOARD MAIN FLAP ON RIGHT WING. REF IPC 27-51-11-01.
